# SDR SIMA200326804

- Difficulty date: September 20, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED BELOW SRM LIMTIS.  CUT OUT DAMAGE SECTION OF BEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS. REPAIR DONE IAW EMB SRM, SRM EMB 145/1142, REV 22, CHAPTER 53-21-10 FIG 201 AND CPM 51-61-00.  (M)
